On Monday it will be two weeks since my endoscopy. Everything was normal except for a hiatal hernia. The gastro doc took a small biopsy from my stomach at the time, to check for bacteria, and results came back OK. Problem is that I have intermittant sharp pains in the spot where he took the biopsy. I called and asked about it and they told me it was to be expected and would go away after a few days. The sharp pain is still there off and on after almost 2 weeks - especially if I bend over. It's as low as my belly button, only about three inches to the right. Not anywhere near the hiatal hernia area.
Not a good sign after almost two weeks? Please leave a message if anyone had this aftereffect from endoscopy?? I am an older grandma, so I'm hoping that maybe I'm just not healing from the biopsy as quickly as a young person would?
After the gastroscopy, I've a lot of heart burn. The report said "Nothing found" all normal. I got 4 biopsies. But they prescribed Nexium 20mg for me. Now my gastro Dr increases to 40mg twice a day. The heart burn still there + a lot. She want to do another one at the same time while doing the colonoscopy. I'm not young too, I'm 48.
I don't know if this will help but when I had my EGD done my gastritis was very bad for weeks afterward. I called my doctor about it and he said that if I was doubled over in pain then something was seriously wrong and needed to get to the ER but that was not the case. I didn't have any biopsies but I was in pain for quite awhile after. I was prescribed a PPI as well. I would probably call them back and tell them you are still in pain.
Hi I also have the same pain, is it about in the kidney area? I just had my endoscopy about a week ago and was also found with a hiatal hernia... during that time my pain is like atenderness felt on my upper right side, lke behind the ribcage... after a week of taking the PPIs I felt a wholelot better and started eating again although still mindful of what I eat. But just yesterday I felt lousy again, and the tenderness moved into the lower right side I am so worried that it is appendicitis or whatever... now my stomach is back to being bloated again. Could the PPIs stop working?? Geez this gerd is really removing all the fun in my life
I am having reflux for as long as I can remember... but the worse just came june this year. and I was diagnosed just last month, my symptoms was worst from june to now so thatmakes it 5 months... how long should I expect this?? I have been taking PPIs for 2 weeks now... I felt better yeah but the meds seem to be giving me side effects such as dizziness, light headedness, and headaches like the blood supply is being cut from my brain! does anyone of you experience this after taking PPIs? thanks